Anyone here have experience with-Lamictal?

Discussion in 'General Parenting' started by IT1967, Mar 5, 2018.

  1. IT1967

    IT1967 Member

    My daughter started the medication and had a pretty bad rash/reaction to the medication. Has anyone else here had this rash happen and be able to successfully restart the medication? Any advice is appreciated!!
     
  2. runawaybunny

    runawaybunny Administrator Staff Member

  3. IT1967

    IT1967 Member

    thank you!! Well, reading that scares the heck out of me. The dr. said we could try re-starting the medication back at the lowest dose but I'm petrified.
    :(
     
  4. GoingNorth

    GoingNorth Crazy Cat Lady

    My then psychiatrist trialed me on it several years ago. I got up to 75mgs and then had a fairly horrific extra-pyramidal/psychotic/manic reaction to it.

    No rash. Just lost my everliving mind (and control of my body). Very unpleasant.

    Currantly on Latuda 80mg and it's OK, though do need to keep Benadryl and Benztropine on hand.

    Am on Topomax as a mood stabilizer and migraine preventative. Still not quite right, but not ready to mess with-medications at this point.

    Too many bad reactions to medications, and putting on 60lbs and becoming diabetic on Zyprexa, and the Seroquel horrorshow sorta soured me on messing with medications.